# SDR UALA2010092303541

- Difficulty date: September 22, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 39,356 hours, 10,370 cycles
- Engine: Pwa PW4056
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6457053
- Part serial: 30
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN TEMP CONTROL HAS INOP LIGHT. REPLACED AUX MID TRIM AIR MODULATING VALVE, NO HELP. REPLACED MID ZONE TEMP CONTROLLER AT M195,SYSTEM OPS CHECKED GOOD.
